# SDR DALA2018111306615

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 71,754 hours, 53,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ROWS 1-10 INOP. REPLACED BATTERIES IN EMERGENCY BATT PACK B5-100 PER MD88 AMM 33-51. OPS CHECK GOOD OK FOR SERVICE. (LP5221229)
